# SDR AALA2009011800304

- Difficulty date: January 18, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 52,295 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- AFT OVERWING EXIT LIGHTS INOPERATIVE. REPLACED BATTERY PACK AT AFT OVERWING EXIT.
